Stochastic behavior of systems with a finite number of phase states in the presence of aftereffect
Differencialʹnye uravneniâ, Tome 15 (1979) no. 3, pp. 387-391
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1979_15_3_a0,
author = {V. I. Zubov},
title = {Stochastic behavior of systems with a finite number of phase states in the presence of aftereffect},
journal = {Differencialʹnye uravneni\^a},
pages = {387--391},
year = {1979},
volume = {15},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1979_15_3_a0/}
}
V. I. Zubov. Stochastic behavior of systems with a finite number of phase states in the presence of aftereffect. Differencialʹnye uravneniâ, Tome 15 (1979) no. 3, pp. 387-391. http://geodesic.mathdoc.fr/item/DE_1979_15_3_a0/